# SDR AALA201707199017

- Difficulty date: July 18, 2017
- Submitted: July 20, 2017
- Operation: Air carrier
- Aircraft: N938UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- Aircraft time: 74,043 hours, 26,809 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Condition: Low Pressure
- Location: R2 Door Slide
- Component: Slide, Aircruisers
- Component part number: D30655123
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  R2 DOOR EMERGENCY EVACUATION SLIDE RESERVOIR PRESSURE IS LOW.  REMOVED AND REPLACED SLIDE ASSEMBLY.  OPS CHECKED GOOD.
